Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I get Cloudy white vaginal discharge after kegel exercise. What is causing this ?

Hi there, I am a 23 y/o W/f and I have always done Kegal Exercises, but for about a month or so I have started doing them in the bath tub, just cause it s very convienient for me to do everythign all at once while the conditioner is in my hair ... but none the less in the past month I have noticed that when I squeeze or contract my kegals I get a white-ish cloudy substance that comes out of my vagina, as well as some (what appears to be water that may have been sucked in) ... is this normal? what could be causing this?
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Slight whitish odourless discharge from vagina is a normal vaginal discharge and there is nothing to worry about it. If the discharge is curd like or fishy to smell then it needs to be treated.
Dr. Rakhi Tayal
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor